Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
On Semiprime Rings with (α,α)-Symmetric Derivations
Current Issue
Volume 3, 2015
Issue 4 (August)
Pages: 110-114   |   Vol. 3, No. 4, August 2015   |   Follow on         
Paper in PDF Downloads: 35   Since Aug. 28, 2015 Views: 1720   Since Aug. 28, 2015
Authors
[1]
Mehsin Jabel Atteya, Al-Mustansiriyah University, College of Education, Department of Mathematics, Baghdad, Iraq.
[2]
Dalal Ibraheem Rasen, Al-Mustansiriyah University, College of Education, Department of Mathematics, Baghdad, Iraq.
Abstract
The main purpose of this paper is to study and investigate concerning a (α,α)-symmetric derivations D on semiprime rings and prime rings R, we give some results when R admits a (α,α)-symmetric derivations D to satisfy some conditions on R.(i)D([x,y]n+1) =0 for all x, y∈ R. (ii) [D(xn+1),α(y)] = 0 for all x, y ∈R. (iii) [[D(x),α(x)],α(x)]= 0 for all x ∈R. Where α: R → R is an automorphism mapping.
Keywords
Semiprime Ring, Prime Ring, (α,α)-Derivations, (α,α)-Symmetric Derivation
Reference
[1]
Ali, Asma, Kumar, Deepak (2006). Ideals and symmetric (σ,σ)-biderivations on prime rings. Aligarh Bull. Math, 25, no. 2, 9-18.
[2]
Andima, S. and Pajoohesh, H. (2010). Commutativity of prime rings with derivations. Acta Math. Hungarica,Vol.128 (1-2),1-14.
[3]
Ashraf, Mohammad and Nadeem-ur-Rehman(1997/98).On symmetric (σ, σ) – biderivations. Aligarh Bull. Math. 17, 9-16,
[4]
Baker, G.A. (1959).A new derivation of Newton’s identities and their applicationto the calculation of the eigenvalues of a matrix, J. Soc. Indust. Appl. Math. 7,143–148.
[5]
Bell, H.E. and Daif, M.N. (1995). On derivations and commutativity in prime rings, Acta Math. Hungar. Vol. 66, 337-343.
[6]
Bell, H.E .and Martindale, W.S. (1987). Centralizing mappings of semiprimerings, Canad. Math. Bull.30(1), 92-101.
[7]
Breˇsar, M.(1992).On composition of (α, β) derivations of rings and applied to von Neumen algebras, Acta. Sci. Math, 369-376.
[8]
Breˇsar, M.(1993).Centralizing mappings and derivations in prime rings. J. Algebra156, 385-394.
[9]
Breˇsar, M. and Vukman, J. (1989). On some additive mappings in rings with involution. Aequations Math., 38, 178-185.
[10]
Çeven, Yilmaz and Öztürk, Mehmet Ali (2007). Some properties of symmetric bi-(,τ)-derivations in near-rings. Commun. Korean Math. Soc. 22, No. 4, 487-491.
[11]
Da Providencia, Joao (1994). The numerical ranges of derivations and quantum physics. Special Issue: The numerical range and numerical radius. Linear and Multilinear Algebra 37, no. 1-3, 213–220.
[12]
Herstein, I. N. (1978). A note on derivations, Canad. Math. Bull, 21, 369-370.
[13]
Javed ,M. A., Zeeshan, M. Aslam and Nadeem ,M. (2012). A note on (α, α)-symmetric derivations in semiprime rings. International Journal of Algebra, Vol. 6, no.16,757-767.
[14]
Lee, T.K. (2001). α-commuting mappings in semiprime rings. Communicationsin Algebra, (29), 2945 - 2951.
[15]
Pajoohesh, H. (2007). Positive derivations on lattice ordered rings of Matrices. Quaestiones Mathematicae, Vol. 30, 275-284.
[16]
Park, Kyoo-Hong (2009). On prime and semiprime rings with symmetric n-derivations. Journal of The Chungcheong Mathematical Society,Vol.22, No. 3, 451-458.
[17]
Samman, M., and Alyamani, N. (2007), Derivations and reverse derivations in semiprimerings, International Mathematical Forum, 2, no.39,1895-1902.
[18]
Shu-hua, Z. and Feng-wen, N. (2002). Derivations on semiprime rings. Journal of Mathematical Research and Exposition, Vol.22,No.3,371-374.
[19]
Thaheem, A.B. and Samman, M.S.(2001).A Note on derivations on semiprimerings. Demonstratio Math.,34,783-788.
[20]
Vukman, J. (1989). Symmetric bi-derivations on prime and semiprime rings. Aequationes Math. 38 ,245-254.
[21]
Vukman, J. (1995). Derivations on semiprime rings. Bull. Austral. Math. Soc., 53,353-359.
[22]
Wu, Rui Hua, Zhang, Jian Hua(2006).Properties of Jordan (α,α)-derivations on semiprime rings. (Chinese) J. Shaanxi Normal Univ. Nat. Sci. Ed. 34, no. 2,119-120.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved